advertisement
Question
Posted by: Alison | 2010/11/02

Burning out

firstly, thanks for all you do.

my problem os getting me down now. I have svere constant gastritis. Have been using PPI for a month, along with Cimetidine, ulsanic and aciban. I have gone onto the purity diet now, as everything I eat gives me pain. I do not want to go to the Doc as that would probably involve yet another G/scope and I have had my share. do you think it would be worth doing the flagyl thing again? Is there any hope of curing this problem?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Alison
Gastritis can be caused by the bacteria Helibacter Pylori, so you may need a course of 2 antibiotics for a week or more. Usually one needs to take PPI for up to 6 weeks to heal an ulcer or gastritis. If medication does not work, it may sometimes be necessary to cut the nerve to the stomach (vagotomy) Are you seeing a gastroenterologist?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/02

Hallo Alison
Gastritis can be caused by the bacteria Helibacter Pylori, so you may need a course of 2 antibiotics for a week or more. Usually one needs to take PPI for up to 6 weeks to heal an ulcer or gastritis. If medication does not work, it may sometimes be necessary to cut the nerve to the stomach (vagotomy) Are you seeing a gastroenterologist?
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement